Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar question Kari

Posted by Shawn. T. on November 12, 2002, at 23:14:39

In reply to Buspar question, posted by Kari on November 12, 2002, at 13:51:19

The answer is yes, but this side effect seems to be extremely rare. Some studies have suggested that buspirone actually decreases EPS. Its effects on D2 receptors are much weaker than those of neuroleptic drugs, so there shouldn't be any reason to worry about TD or EPS with Buspar.

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=8101969&dopt=Abstract

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=8102622&dopt=Abstract

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?cmd=Retrieve&db=PubMed&list_uids=2185606&dopt=Abstract

Shawn


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shawn. T. thread:127279
URL: http://www.dr-bob.org/babble/20021108/msgs/127452.html